Alert archive / Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 254, NWS Baltimore/Washington

August 1, 2012Frederick County, Virginia; Berkeley County, West Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 1, 2012, 5:18 PM EDT for Frederick County, Virginia; Berkeley County, West Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 1, 2012, 5:18 PM EDT (21:18 UTC)
Expired
Aug 1, 2012, 6:00 PM EDT
In force
42 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Frederick County, VA, Berkeley County, WV

The radar

The Sterling radar (KLWX), 69 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:04 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 1, 3:04 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
304 PM EDT WED AUG 1 2012

.SYNOPSIS...
UPPER-LEVEL LOW PRESSURE AND A WARM AND HUMID AIRMASS WILL REMAIN
ALONG THE EASTERN SEABOARD THROUGH LATE IN THE WEEK. A WEAK COLD
FRONT WILL APPROACH THE REGION TODAY. A SECOND FRONTAL BOUNDARY IS
EXPECTED TO CROSS THE REGION EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
CU FIELD WILL INCR W OF BLUE RDG AS SHRTWV TROF OVER OH APRCHS.
DESPITE CNVCTN OVNGT...LOW-LVL LAPSE RATES STILL ARE RELATIVELY
STEEP AND MSTR ABUNDANT. WITH ATMOSPHERE ONLY WEAKLY CAPPED...TSTMS
WILL CONT TO INVIGORATE ALONG TERRAIN EARLY THIS AFTN AND DVLP EWD
THRU THE AFTN.

WHILE SHEAR IS SIMILARLY MEAGER TO YDA...CAPE HAS DECRD SGFNTLY
OWING TO DRY LYR FROM H9-H8 BUT STILL MAY BE SUFFICIENT TO PROMOTE
A FEW SVR TSTMS. CVRG OF SVR WX LKLY WILL BE MUCH LESS THAN YDA.

CLD CVR WILL BE SLOW TO VACATE THIS EVE...BUT PARTLY CLDY SKIES
SHOULD INVADE FROM THE NW BY LATE TNGT. A MODEST CU FIELD WILL BE
PSBL ON THU...BUT SUBSIDENCE SHOULD PRECLUDE SGFNT PCPN CHCS. IF
ANY SHWRS CAN DVLP...THEY WOULD BE IN THE SRN HALF OF THE FCST
AREA DURG THU AFTN.

THU WILL BE WARMER OWING TO GREATER INSOLATION. WDSPRD LOW-MID 90S
WILL BE PSBL.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE OVER THE AREA WILL WEAKEN ON FRI. AN EMBEDDED
SHORTWAVE TROUGH WILL BE MOVING ACROSS THE TENN VLY...HELPING TO
BUMP THE HIGH OFF TO THE EAST. THE COMBINATION OF THIS INCOMING WAVE
AND AN OFFSHORE BERMUDA HIGH WILL ALSO STRENGTHEN SOUTHERLY FLOW...
BRINGING IN MORE HUMIDITY. DEWPOINTS WILL CLIMB INTO THE L70S.
ADD IN DAYTIME HIGHS IN THE M90S TO THE HUMIDITY AND HEAT INDICES
WILL TOP OUT IN THE U90S. ISOLATED TSTMS WILL BE POSSIBLE LATER
IN THE EVENING...ESPECIALLY ALONG THE HIGHER TERRAIN.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE UPPER SHORTWAVE TO OUR SOUTH AND WEST WILL STALL OVER THE TENN
VLY ON SAT. MEANWHILE...A POTENT LOW PRESSURE SYSTEM OVER THE NRN
PLAINS WILL BE MOVING TOWARD THE GREAT LAKES. A LARGE FETCH OF
MOISTURE WILL DEVELOP FROM THE GULF COAST TO NEW ENGLAND. FORCING
MECHANISMS WILL BE RELATIVELY WEAK BUT ISOLATED TSTMS WILL BE
POSSIBLE SAT AFTN/EVE. HIGHS WILL AGAIN TOP 90...BUT WITH MORE
CLOUD COVER AND PRECIP THAN FRI...CONDITIONS WILL BE SLIGHTLY
LESS HOT/HUMID.

BY SUNDAY MRNG...THE LOW PRESSURE SYSTEM WILL BE SLIDING JUST NORTH
OF THE GREAT LAKES REGION. THE PRE-FRONTAL FETCH OF GULF MOISTURE
WILL BE IN PLACE OVER THE EAST COAST. AS THE SFC COLD FRONT MOVES
ACROSS THE OHIO VLY AND TOWARD THE CNTRL APLCNS...INSTABILITY WILL
INCREASE ACROSS OUR REGION. SCATTERED SHOWERS/TSTMS ARE EXPECTED SUN
AFTN/EVE...SOME POSSIBLY SEVERE.

LONG TERM GUIDANCE FAIRLY CONSISTENT IN THEIR DEPICTIONS OF WHAT THE
FRONT WILL DO ONCE ARRIVING OVER THE MID-ATLC REGION LATE
SUN/EARLY MON. THE FRONT WILL SLOW ITS PROGRESS AND CRAWL SWD
TOWARD THE CAROLINAS EARLY NEXT WEEK. THE RELATIVE CLOSENESS OF
THE FEATURE WILL KEEP A LOW CHANCE OF PRECIP IN FOR THOSE DAYS
DURING THE FIRST HALF OF NEXT WEEK.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
TSTMS WILL DVLP THIS AFTN VCTY ALL TERMINALS AS A SHRTWV TROF
MOVES INTO THE RGN. ATTM IT IS UNCLEAR IF AND WHEN ANY TSTMS WOULD
IMPACT SPECIFIC TERMINALS...SO TEMPO GROUPS WILL NOT BE INCLUDED
ATTM.

ANY CNVCTN SHOULD SUBSIDE BY LATE THIS EVE...WITH VFR CONDS
PERSISTING OVNGT EXCEPT FOR MVFR FOG AT KCHO/KMRB. VFR CONDS XPCD
ON THU.

HIGH PRESSURE WILL WEAKEN AND EXIT THE AREA ON FRI...WHILE A POTENT
LOW PRESSURE SYSTEM BEGINS TO RAMP UP THE LOW-LEVEL WINDS AND
PRECIP CHANCES SAT INTO SUN. ISOLATED TSTMS POSSIBLE SAT AFTN WITH
MORE WIDESPREAD COVERAGE OF TSTMS EXPECTED ON SUN. SOME TSTM
CHANCES WILL EXIST EARLY NEXT WEEK AS A COLD FRONT MOVES THRU MON
AND SETTLES JUST TO OUR SOUTH THRU THE MIDDLE OF NEXT WEEK.

&&

.MARINE...
LGT WINDS XPCD TDA ON THE WATERS EXCEPT FOR IN TSTMS. SLY FLOW
WILL INCR ON THU...WITH CHANNELING LEADING TO GUSTINESS BY LATE
THU AFTN. ATTM...IT DOES NOT APPEAR THAT THE WINDS WILL RMN SLY
LONG ENOUGH TO REACH THRESHOLDS FOR SMALL CRAFT ADZY...BUT THIS
TREND SHOULD BE MONITORED.

RELATIVELY LIGHT WINDS OVER THE NEXT SEVERAL DAYS. AN INCOMING
LOW PRESSURE SYSTEM WILL ALLOW FOR PERIODS OF ENHANCED SLY
CHANNELING EACH DAY/EVE FROM FRI INTO EARLY NEXT WEEK. THE WEEKEND
WILL ALSO HAVE A CHANCE FOR SCATTERED SHOWERS/TSTMS...WITH A LOWER
CHANCE HEADING INTO THE FIRST HALF OF NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
ALTHOUGH ANOMALIES AT MOST SITES HAVE DECRD...WATER LVLS XPCD TO
REACH THRESHOLD THIS EVE AT ALEXANDRIA. COASTAL FLOOD ADZY HAS
BEEN ISSUED FOR THE EVE HIGH TIDE.

&&

.CLIMATE...
EARLY LOOK AT THE JULY NUMBERS...AND WHILE STILL PRELIMINARY...
REAGAN NATL AIRPORT RECORDED AN AVERAGE TEMPERATURE FOR JULY OF
84.0 DEGREES. THIS FALLS A HALF DEGREE SHORT OF LAST YEARS 84.5
DEGREES...BUT IS STILL PLENTY HOT. THE YEAR-TO-DATE AVERAGE IS
61.8 DEGREES...WHICH WOULD BE THE WARMEST ON RECORD FOR THE FIRST
SEVEN MONTHS OF THE YEAR /PREVIOUS HIGHEST 60.1 IN 1991/.

THE MONTHLY AVERAGE FOR BWI WAS A COOLER-BY-COMPARISON 81.4
DEGREES...WHICH ONLY TIES FOR FIFTH WARMEST...BUT IS STILL ONLY 0.3
DEGREE OFF LAST YEARS RECORD. THE YEAR-TO-DATE AVERAGE IS 59.1
DEGREES...WHICH WOULD BE THE WARMEST ON RECORD FOR THE FIRST SEVEN
MONTHS OF THE YEAR /PREVIOUS HIGHEST 58.8 IN 1949/.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
     VAZ054.
WV...NONE.
MARINE...NONE.

&&

KRAMAR/GMS
Hazardous weather outlook, Aug 1, 2:52 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
252 PM EDT WED AUG 1 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
021000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
252 PM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COASTAL FLOOD ADVISORY IS IN EFFECT THIS EVENING FOR THE CITY
OF ALEXANDRIA. REFER TO THE LATEST HAZARD MESSAGE /CFWLWX/ FOR
DETAILS.

A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY FOR A PORTION OF
THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-021000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
252 PM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY FOR A PORTION OF
THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.

In the hours before

Special weather statement, Aug 1, 4:36 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 PM EDT WED AUG 1 2012

WVZ052-012100-
BERKELEY WV-
436 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORM TO AFFECT BERKELEY COUNTY...

AT 435 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF SHANGHAI...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE ARDEN...MARTINSBURG AIRPORT AND VANVILLE.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3943 7790 3933 7802 3946 7815 3951 7810
TIME...MOT...LOC 2035Z 318DEG 8KT 3946 7810
Local storm report, Aug 1, 4:39 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
439 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             1 SW JONES SPRINGS      39.48N  78.11W
08/01/2012  E0.75 INCH       BERKELEY           WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1201014

CJL
Special weather statement, Aug 1, 4:42 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED AUG 1 2012

VAZ028-WVZ050-012115-
HAMPSHIRE WV-FREDERICK VA-
442 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORM TO AFFECT HAMPSHIRE AND FREDERICK COUNTIES...

AT 441 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SLANESVILLE...
MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE TIMBER RIDGE.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3932 7824 3915 7839 3933 7862 3943 7855
TIME...MOT...LOC 2041Z 311DEG 15KT 3935 7852
Local storm report, Aug 1, 4:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
458 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             CLOVER CREEK            38.27N  79.55W
08/01/2012  E1.25 INCH       HIGHLAND           VA   PUBLIC

&&

EVENT NUMBER LWX1201015

CJL
Special weather statement, Aug 1, 5:06 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
506 PM EDT WED AUG 1 2012

WVZ052-053-012130-
JEFFERSON WV-BERKELEY WV-
506 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORM TO AFFECT JEFFERSON AND BERKELEY COUNTIES...

AT 506 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARDEN...MOVING
SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE MARTINSBURG.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3941 7783 3927 7799 3945 7812 3951 7806
TIME...MOT...LOC 2106Z 314DEG 9KT 3943 7804
Local storm report, Aug 1, 5:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
515 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             GERRARDSTOWN            39.37N  78.09W
08/01/2012  E0.75 INCH       BERKELEY           WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1201017

CJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:41 PM EDTSpecial Weather StatementLWXClarke, Warren64 min
Jul 31, 8:47 PM EDTSpecial Weather StatementLWXGreene, Page, Rappahannock, Rockingham, City of Harrisonburg58 min
Jul 31, 9:12 PM EDTSpecial Weather StatementLWXMadison48 min
Jul 31, 9:38 PM EDTSpecial Weather StatementLWXGreene, Madison, Page, Rappahannock82 min
Jul 31, 10:11 PM EDTSpecial Weather StatementLWXCulpeper, Fauquier, Greene, Madison, Orange, Rappahannock and 1 more64 min
Jul 31, 10:46 PM EDTSpecial Weather StatementLWXAlbemarle44 min
Jul 31, 11:25 PM EDTSpecial Weather StatementLWXAlbemarle, City of Charlottesville50 min
Jul 31, 11:32 PM EDTSpecial Marine WarningLWX88 min
Aug 1, 1:51 AM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church8 hr
Aug 1, 3:56 AM EDTSpecial Marine WarningLWX81 min
Aug 1, 2:09 PM EDTSpecial Weather StatementLWXShenandoah36 min
Aug 1, 2:40 PM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church6 hr
Aug 1, 4:19 PM EDTSpecial Weather StatementLWXHighland26 min
Aug 1, 4:24 PM EDTSevere Thunderstorm WarningLWXAugusta, Highland34 min
Aug 1, 6:30 PM EDTSpecial Weather StatementLWXCity of Fairfax30 min
Aug 1, 7:11 PM EDTSevere Thunderstorm WarningLWXRockingham49 min
Aug 1, 7:21 PM EDTSpecial Weather StatementLWXHighland24 min
Jul 31, 9:48 PM EDTSpecial Weather StatementLWXFrederick27 min
Jul 31, 10:04 PM EDTSpecial Weather StatementLWXWashington56 min
Jul 31, 11:58 PM EDTSpecial Weather StatementLWXHarford32 min
Aug 1, 12:04 AM EDTSpecial Weather StatementLWXHarford26 min
Aug 1, 3:24 PM EDTSpecial Weather StatementLWXAllegany36 min
Aug 1, 4:31 PM EDTSpecial Weather StatementLWXWashington29 min
Aug 1, 5:35 PM EDTSpecial Weather StatementLWXFrederick25 min
Aug 1, 6:04 PM EDTSpecial Weather StatementLWXFrederick26 min
Jul 31, 9:21 PM EDTSpecial Weather StatementLWXBerkeley39 min
Aug 1, 1:58 PM EDTSpecial Weather StatementLWXMineral32 min
Aug 1, 4:36 PM EDTSpecial Weather StatementLWXBerkeley24 min
Aug 1, 4:42 PM EDTSpecial Weather StatementLWXHampshire33 min
Aug 1, 5:06 PM EDTSpecial Weather StatementLWXBerkeley24 min
Aug 1, 7:05 PM EDTSpecial Weather StatementLWXGrant25 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.